# SDR REXA2021050400136

- Difficulty date: February 9, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670319861
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER FLOOR SILL ANGLE IS CORRODED ON O/B EDGE. - LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE FLOOR SILL ANGLE P/N SH670-31986-1 AND MOUNTING ANGLE P/N SH670-31996-35 IAW CRJ 700 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01.  WVAC EMP STAMP #703 MTC
